MAUDE Adverse Event Report: ARTHREX, INC. QCKFIX SCRW,TI,CANN ST,CANC.,4.0X 50MM; SCREW, FIXATION, BONE

ARTHREX, INC. QCKFIX SCRW,TI,CANN ST,CANC.,4.0X 50MM; SCREW, FIXATION, BONE
Model Number QCKFIX SCRW,TI,CANN ST,CANC.,4.0X 50MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-8740-50pts screw broke while inserting.This was discovered during a case and broke inside the patient.
 
Additional Manufacturer Narrative
Complaint is confirmed.The complaint is confirmed based on the customer provided photo, which displays the damage of the broken screw.However, without the return of the device for physical evaluation, the most likely cause of this condition is excessive friction/force during use or insertion.The cause remains error use.No change in harm was identified.

Brand Name
QCKFIX SCRW,TI,CANN ST,CANC.,4.0X 50MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484175
Report Number1220246-2022-05526
Device Sequence Number15487071
Product Code HWC
UDI-Device Identifier00888867046498
UDI-Public00888867046498
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCKFIX SCRW,TI,CANN ST,CANC.,4.0X 50MM
Device Catalogue NumberAR-8740-50PTS
Device Lot Number125080
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown